Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Codimension $ 1$ orbits and semi-invariants for the representations of an oriented graph of type $ \mathcal{A}_n$

Author: S. Abeasis
Journal: Trans. Amer. Math. Soc. 282 (1984), 463-485
MSC: Primary 14L30; Secondary 14D25, 16A64
MathSciNet review: 732101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Dynkin diagram $ \mathcal{A}_n$ with an arbitrary orientation $ \Omega $. For a given dimension $ d = ({d_1}, \ldots ,{d_n})$ we consider the corresponding variety $ {L_d}$ of all the representations of $ (\mathcal{A}_n,\Omega )$ on which a group $ {G_d}$ acts naturally. In this paper we determine the maximal orbit and the codim. $ 1$ orbits of this action, giving explicitly their decomposition in terms of the irreducible representations of $ \mathcal{A}_n$. We also deduce a set of algebraically independent semi-invariant polynomials which generate the ring of semi-invariants.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14L30, 14D25, 16A64

Retrieve articles in all journals with MSC: 14L30, 14D25, 16A64

Additional Information

PII: S 0002-9947(1984)0732101-8
Keywords: Dynkin diagrams, representations, orbits and semi-invariants
Article copyright: © Copyright 1984 American Mathematical Society